RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 56, Number 4  


Computationally efficient algorithm for Gaussian Process regression in case of structured samples
M. Belyaev, E. Burnaev, E. Kapushev
507
Efficient numerical methods for entropy-linear programming problems
A. V. Gasnikov, E. V. Gasnikova, Yu. E. Nesterov, A. V. Chernov
523
Stability of best approximation of a convex body by a ball of fixed radius
S. I. Dudov, M. A. Osiptsev
535
Classification of explicit three-stage symplectic difference schemes for the numerical solution of natural Hamiltonian systems: A comparative study of the accuracy of high-order schemes on molecular dynamics problems
V. N. Sofronov, V. E. Shemarulin
551
Stability and convergence of difference schemes for boundary value problems for the fractional-order diffusion equation
A. A. Alikhanov
572
Alternating triangular schemes for convection-diffusion problems
P. N. Vabishchevich, P. E. Zakharov
587
Asymptotics of the solution to an initial boundary value problem for a singularly perturbed parabolic equation in the case of a triple root of the degenerate equation
V. F. Butuzov, A. I. Bychkov
605
Mosaic-skeleton method as applied to the numerical solution of three-dimensional Dirichlet problems for the Helmholtz equation in integral form
A. A. Kashirin, S. I. Smagin, M. Taltykina
625
On the structure of solutions of a class of hyperbolic systems with several spatial variables in the far field
A. V. Nesterov
639
Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations
A. G. Kulikovskii, A. P. Chugainova
650
Symbolic computation of conservation laws and exact solutions of a coupled variable-coefficient modified Korteweg–de Vries system
A. R. Adem, C. M. Khalique
664
Regularized shallow water equations for numerical simulation of flows with a moving shoreline
O. V. Bulatov, T. G. Elizarova
665
Nonlinear waves described by a fifth-order equation derived from the Fermi–Pasta–Ulam system
A. K. Volkov, N. A. Kudryashov
685
Exponential examples of solving parity games
V. N. Lebedev
694
In memory of Academician Arlen Mikhailovich Il'in
M. K. Kerimov
704
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020